MathSciNet Relay Station
MathSciNet bibliographic data
MR2727980 35R60 (35B35 60H10)
Xu, Xiaohui; Zhang, Jiye; Zhang, Weihua Mean square exponential stability of stochastic neural networks with reaction-diffusion terms and delays. Appl. Math. Lett. 24 (2011), no. 1, 5–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement